MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24706
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: used the first date of the month of the aware date as no event date was provided.
 
Event or Problem Description
It was reported that device entrapment occurred.A 2.5mm x 220mm x 150cm, otw coyote balloon catheter was selected for use; however, a non-bsc guidewire was stuck on the balloon catheter.The device was completely removed as a whole and no known patient complications were reported.
 
Additional Manufacturer Narrative
B3 date of event corrected.The device was returned for analysis.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed no damages.Microscopic examination revealed that the guidewire lumen was prolapsed and there was a hole.Inspection of the remainder of the device presented no other damage or irregularities.
 
Event or Problem Description
It was reported that device entrapment occurred.A 2.5mm x 220mm x 150cm, otw coyote balloon catheter was selected for use; however, a non-bsc guidewire was stuck on the balloon catheter.The device was completely removed as a whole and no known patient complications were reported.It was further reported that the 60% stenosed target lesion was located in the mildly calcified and non-tortuous anterior tibial artery.The procedure was completed with another device and the patient condition was fine.

Brand Name
COYOTE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11497073
Report Number2134265-2021-02925
Device Sequence Number5373978
Product Code DQY
UDI-Device Identifier08714729796718
UDI-Public08714729796718
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/19/2024
Device Model Number24706
Device Catalogue Number24706
Device Lot Number0026654907
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2021
Initial Date Received by Manufacturer 02/25/2021
Supplement Date Received by Manufacturer03/11/2021
Initial Report FDA Received Date03/16/2021
Supplement Report FDA Received Date04/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE: GLADIUS MONGO.; GUIDEWIRE: GLADIUS MONGO.; GUIDEWIRE: GLADIUS MONGO